# SDR 97UAL900257

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3626236367
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ROW 18 TO 22 FOUND INOP.  *S/D*  REPLACED A SHORTED EEL STRIP.
